advertisement
Question
Posted by: mics | 2010-11-21

brown stringy discharge after starting the pill?

Hi, started the pill during my last period. The period was lighter than usual. a week after period ended i started experiencing brown, stringy almost sticky foul smelling discharge.

have had it for 3 days now, heaviest today, with sexual intercourse.

Is this just old blood that is being " cleansed"  out of uterus, or does it have a connection to the new contraceptive and just balancing of new hormones? I started Jazmin.

Have been under immense stress the last 10 days, could that influence it too?

Should I be worried?

thank you...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely some breakthrough bleeding from starting the Yasmin Give it some time for your body to adjust.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-11-22

It is most likely some breakthrough bleeding from starting the Yasmin Give it some time for your body to adjust.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement